MAUDE Adverse Event Report: STRYKER TRAUMA KIEL UNIVERSAL ROD T2 FEMUR Ø9 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL UNIVERSAL ROD T2 FEMUR Ø9 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
The sales rep reported, during a primary proximal femur fracture, while the surgeon was backslapping the device broke off.The surgeon stopped backslapping and removed the rod and straight plate and hit the metal portion of the jig to complete the surgery.There was a 2 minute surgical delay.The surgeon inspected the gtn and universal rod and noticed the threads were stripped.Additionally reported: ".He didn't remove the universal rod as he didn't have to since that's what broke off.".

Brand Name
UNIVERSAL ROD T2 FEMUR Ø9 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9966013
Report Number0009610622-2020-00154
Device Sequence Number3881510
Product Code LXH
UDI-Device Identifier04546540196019
UDI-Public04546540196019
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0110
Device Catalogue Number18060110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR